ID 80
Author
Ishihara, Toru Department of Mathematics and Computer Siences, Faculty of Integrated Arts and Sciences, Tokushima University Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
21
Start Page
1
End Page
11
Sort Key
1
Published Date
1988-01-31
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng
departments
Science and Technology